# SDR SWIA2019071246055

- Difficulty date: July 12, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 39,574 hours, 34,621 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Collar
- Condition: Shifted
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING AFTER TAKE OFF. RETURNED TO FIELD. LANDED WITHOUT INCIDENT. (FLT#4079) CLOSED INSPECTED AND FOUND THE NLG TOW GUARD COLLAR HAD SHIFTED UP AND DAMAGED THE NLG OLEO-CENTERED/EXTENDED PROX SENSOR BRACKET. DEFERRED IAW MEL.
